# SDR REXA2015030100275

- Difficulty date: March 1, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 16,699 hours, 10,516 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Pbe
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMER EQUIP PBE SEALS ARE BOTH BROKEN.  INSTALLED SECURITY SEALS ON PBE.  SECURITY CHECKED GOOD.  ACFT OK FOR SERVICE.
